# SDR AWXA200401349

- Difficulty date: October 31, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 51,564 hours, 30,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 5917001053
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK A 2 INCH CRACK WAS FOUND ON FRAME AT FORWARD UPPER EDGE OF AFT CARGO DOOR BS 442.55, STR 21 RT.  AFTER REMOVAL OF PRESSURE SEAL AND CABLE DRUM ASSEMBLY A CRACK WAS FOUND IN LOWER FRAME CORNER.  MAINTENANCE OPENED INNER SKIN ON AFT CARGO DOOR AND REMOVED BOTH FORWARD UPPER AND LOWER CORNER FRAMES; FABRICATED NEW REPLACEMENT UPPER AND LOWER CORNER FRAMES; INSTALLED REPAIR PARTS IAW E.O. 52-33-02, FIG 1-7.
